MAUDE Adverse Event Report: ARTHREX, INC. 25MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 25MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 25MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an univers revers mgs surgery the central screw has loosened during insertion of the base plate.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual evaluation, it was noted that the central screw was not fully seated on the baseplate.It was also noted a gap between the components reported.Per the surgical technique, there is a hex feature that must be aligned between the baseplate and the central screw resulting in a tactile coupling and allowing the taper to engage.When the hex feature is not aligned properly and the taper is attempted to be engaged, the hex feature will break and compress blocking the central screw from being able to fully seat.The most likely cause can be attributed to use error due to not following the surgical technique as required.

Brand Name
25MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19020587
Report Number1220246-2024-01775
Device Sequence Number3825837
Product Code PHX
UDI-Device Identifier00888867296565
UDI-Public00888867296565
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-25S
Device Lot Number15020463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown